Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 3, 2017, 1:56 AM CDT for Hunt County, Texas. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2017, 1:56 AM CDT (06:56 UTC)
- Expired
- Apr 4, 2017, 7:09 AM CDT
- In force
- 29 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cowleech Fork Sabine River at Greenville (GNVT2). The gauge peaked at 14.18 ft at Apr 3, 2017, 2:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08017200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
241 WGUS44 KFWD 030656 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 156 AM CDT Mon Apr 3 2017 ...The National Weather Service in Fort Worth has issued a Flood Warning for the following areas in Texas... Cowleech Fork Sabine River At Greenville Affecting Hunt County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC231-031856- /O.NEW.KFWD.FL.W.0008.170403T0656Z-170404T1209Z/ /GNVT2.1.ER.170403T0545Z.170403T1800Z.170404T0009Z.NO/ 156 AM CDT Mon Apr 3 2017 The National Weather Service in Fort Worth has issued a * Flood Warning for The Cowleech Fork Sabine River At Greenville. * until Tuesday morning...Or until the warning is cancelled. * At 145 AM Monday the stage was 14.1 feet. * Flood stage is 14 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to a crest near 15 feet by Monday afternoon. && LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605 $$ Dunn
1 follow-up statement
633 WGUS84 KFWD 031337 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 837 AM CDT Mon Apr 3 2017 ...The Flood Warning is cancelled for the following areas in Texas... Cowleech Fork Sabine River At Greenville Affecting Hunt County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC231-031407- /O.CAN.KFWD.FL.W.0008.000000T0000Z-170404T1209Z/ /GNVT2.1.ER.170403T0545Z.170403T0700Z.170403T0805Z.NO/ 837 AM CDT Mon Apr 3 2017 The Flood Warning is cancelled for The Cowleech Fork Sabine River At Greenville. * At 0745 AM Monday the stage was 11.81 feet. * Flood stage is 14 feet. * Fell below flood stage at 3 AM Monday. * Forecast...The river will continue to fall to near 4 feet by Tuesday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 2, 11:45 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 2, 11:45 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1145 PM CDT Sun Apr 2 2017 .AVIATION... MVFR to high end IFR conditions will prevail across the Metroplex terminals for most of the night as low level moisture wraps around the departing low pressure system. There will be some periods overnight where the low clouds will scatter out, but these improving conditions will be very brief. Waco, which will lie on the southern edge of the wrap around moisture, will only see brief MVFR ceilings through about 09Z. By sunrise, all TAF sites will see VFR conditions with clearing skies. VFR will prevail through the day Monday and into Monday evening. The precipitation associated with the lifting low pressure system should remain generally across Oklahoma overnight and should not impact any of the North Texas terminals. A northwest to west wind will continue overnight at speeds generally less than 12 knots. The wind will back to the southwest through the day Monday in response to developing surface low pressure across the Southern High Plains. Wind speeds will remain below 12 knots. 79 && .PREV DISCUSSION... /ISSUED 351 PM CDT Sun Apr 2 2017/ An upper level low over West Texas north of Big Springs will move northeast across North Texas this evening and into southeastern Oklahoma overnight. As of 3 PM, a cold front had nearly exited the forecast area extending southeast of a Paris to south of Palestine to Cameron line. The severe weather threat has shifted into Louisiana and far Southeast Texas. Showers and some thunderstorms will accompany the upper level low as it moves across North Texas tonight. The rain chances will come to an end overnight from southwest to northeast as the upper low exits. Some lingering showers may occur across the northeastern counties into Monday morning. It will be cooler tonight with lows in the 40s to mid 50s. Lingering clouds across the northeastern third of the forecast area will move off to the northeast with upper low Monday morning, leaving mostly sunny skies areawide for the afternoon. Highs will be slightly above normal with mid 70s to lower 80s expected. Dry weather is expected Monday afternoon through Tuesday. Lows Monday night will be mostly in the 50s and highs Tuesday will be upper 70s to mid 80s. The next shortwave will move into the southwestern U.S. Monday and will move northeast across Kansas on Tuesday. As this system moves farther east, a cold front will move into the northwestern counties before sunset Tuesday and move through the southeastern sections overnight. There will be a low chance of showers and thunderstorms Tuesday night mainly northeast of a Jacksboro to Corsicana to Athens line. No severe weather is expected. Dry weather is then expected for the rest of the week. After cooler weather Tuesday night through Wednesday night, southerly winds will usher in a warming trend for late week. 58 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 53 79 58 83 51 / 30 5 5 10 20 Waco 51 80 56 84 50 / 5 5 0 5 5 Paris 55 75 54 81 52 / 40 10 5 10 30 Denton 51 77 54 81 49 / 40 5 0 10 20 McKinney 54 76 55 82 51 / 40 10 5 10 20 Dallas 54 79 60 84 52 / 30 5 0 5 20 Terrell 53 77 56 83 51 / 30 5 0 5 20 Corsicana 51 79 58 84 53 / 20 5 0 5 10 Temple 50 82 57 84 53 / 0 0 0 5 5 Mineral Wells 49 78 53 83 48 / 30 5 0 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 79/25
Hazardous weather outlook, Apr 2, 3:51 PM CDT, 10 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 351 PM CDT Sun Apr 2 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 351 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a chance for thunderstorms north of a Palestine to Temple line this evening and overnight. Severe storms are not expected. Cloud to ground lightning and some small hail could accompany some of the storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated thunderstorms are possible Tuesday night generally along and north of Interstate 20. Severe weather is not expected during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Stalley
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:09 PM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| Apr 3, 9:07 AM CDT | River Flood Warning | FWD | Leon, Robertson | 4 days |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.